# SDR ABXA9900570

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 8121019
- Condition: Cracked
- Location: Ws 616.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LEADING EDGE RIB CRACKED AT STATION XFS 616.25.  REPAIRED IAW DC8 SRM 51-1-21 AND DWG K05056.
